# SDR ASOA2014121211872

- Difficulty date: November 25, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PRESSURE FLOOR SUPPORT BS 513.  REPAIRED IAW SRM 51-21-06-00 & 51-42-21-00.  MAJOR REPAIR.
